# SDR FDEA201102220694

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200341N
- Part serial: 000291
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBD LOWER FLAP, LOWER SKIN OTBD OF CTR TRACK DELAMIATION.  REPAIRED LT WING INBD LOWER FLAP,  LOWER SKIN IAW SRM 51-70-17.  REPAIR IS APPROX 2" OTBD OF FLAP TRACK FAIRING, AND 18" FWD OF T/E, FINAL REPAIR DIMENSION WAS 3.0" IN DIAMETER.  FLAP PN : 113N2003-41N, SN: 000291, IAW EA F-5750-146258.  MAJOR REPAIR.
